# SDR DALA2016012600634

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND BEND FWD AND AFT LOWER EXTERNAL DOUBLERS AT FWD CARGO DOOR.  DOUBLERS FWD AND AFT LOWER WERE REPLACED IAW ERA: 486624-14MA, REV ORIGINAL.
